Enlarged Stomach Accompanied By Itching In The Elderly. What Is The Liver?

Illustration of Enlarged Stomach Accompanied By Itching In The Elderly. What Is The Liver?
Illustration: Enlarged Stomach Accompanied By Itching In The Elderly. What Is The Liver? 103luf14i1lu362zph3gadzb-wpengine.netdna-ssl.com

Evening doctor, I want to ask some symptoms of the liver such as an enlarged stomach u0026amp; My mother has an itchy stomach at the age of 73 years old, do you think there is a herbal medicine or not ??

1 Answer:

Hello Mother Zee, Thank you for the question.


Do you know what liver disease your mother had? Liver disease varies widely, can include hepatitis, fatty liver, liver abscess, liver failure, liver cirrhosis, and liver tumors (hepatoma / hepatocellular carcinoma). An enlarged stomach can be caused by an enlarged liver or ascites. Ascites is a buildup of fluid in the abdominal cavity, which can be caused by heart failure, kidney failure, liver failure, cirrhosis, and liver cancer. In addition to an enlarged stomach, sufferers can also experience shortness of breath, stomach pain, weight gain, nausea, vomiting, decreased appetite. Because the information you provide is limited, I'm sorry I can't explain further.


Although herbal medicines are widely used by Indonesians, there is no medical research that can confirm the effect of using herbal medicines to cure diseases.


Please you should consult with an internal medicine specialist who treats your mother. Doctors need to do a number of tests to find out the cause and determine the next treatment. Please discuss with your doctor the cause of your mother's condition, don't hesitate to ask the doctor if you still have any questions.


If you still have further questions, feel free to make a new one.


Hope this information is helpful.

: by

Related Question

A Brown Rash Develops On The Skin?

A Brown Rash Develops On The Skin?

(11 months ago)

Hello doctor! I am 17 years old girl. I want to ask. When I woke up last Tuesday, I saw a lot of brown spots that appeared suddenly. Even though the day before there was nothing. T...

Bleeding In 1 Week Of Pregnancy?

Bleeding In 1 Week Of Pregnancy?

(1 year ago)

Afternoon doctor, I want to ask I again pregnant 1 week, suddenly I was bleeding a little, why?...

Use Several Drugs Simultaneously?

Use Several Drugs Simultaneously?

(1 year ago)

Doctor night. I was diagnosed by an orthopedic doctor with capsulitis at the ankle. Given the drug methylprednisolone and toramin. Then I went to a neurologist because of lumbago a...

Leave a Reply

Your email address will not be published. Required fields are marked *